# SDR SIMA20130715012

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 23,487 hours, 19,934 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND RT AILERON PCA ATTACHMENT OTBD LUG IS GOUGED.  R & R RT AILERON PCA FITTING IAW AMERICAN EAGLE EO EM-27MR-112.
